# SDR SWAA042743

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 41,875 hours, 37,528 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR SKIN AT BOTTOM HINGE CRACKED.  REPAIRED DOOR SKIN PER EA.
